# SDR CA960711201

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T2
- Engine: Pwa PT6A135
- System (JASC): 2435 · Starter-Generator
- Part: Flange
- Part number: 603871
- Condition: Broken Legs
- Location: Start/Gen
- Part time: 954 hours
- Component: Auxilec, 8013C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STARTER/GENERATOR QUICK ATTACH-DETACH FLANGE WAS FOUND TO HAVE BROKEN LEGS DURING AN INSPECTION. THE PILOT NOTED A DIFFERENT NOISE WHILE STARTING THE AIRCRAFT.
